# SDR SWAA2024091236769

- Difficulty date: September 12, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 15,637 hours, 7,110 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EXTERNAL INSPECTION FOUND #2 ENGINE PYLON CRACK LOWER SKIN AFT. CRACK IS APPROX. 8.5 INCHES LONG.<[01] C/W EA # 24-154-02499.
